Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 181, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 22, 2021, 8:21 PM CDT for 7 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2021, 8:21 PM CDT (01:21 UTC)
- Expired
- Aug 22, 2021, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Greeley County, NE, Hall County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 5:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WUUS53 KGID 230121
SVRGID
NEC019-077-079-093-121-125-163-230200-
/O.NEW.KGID.SV.W.0181.210823T0121Z-210823T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
821 PM CDT Sun Aug 22 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Southeastern Greeley County in central Nebraska...
Western Nance County in central Nebraska...
Northeastern Buffalo County in south central Nebraska...
Northwestern Merrick County in central Nebraska...
Southern Sherman County in central Nebraska...
Howard County in central Nebraska...
Northwestern Hall County in south central Nebraska...
* Until 900 PM CDT.
* At 821 PM CDT, a severe thunderstorm was located over Farwell, or
22 miles northwest of Grand Island, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
St. Paul around 830 PM CDT.
Other locations in the path of this severe thunderstorm include
Cushing and Palmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 9829 4148 9815 4120 9784 4096 9893
4115 9913 4159 9829
TIME...MOT...LOC 0121Z 246DEG 26KT 4120 9857
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels3 follow-up statements
211
WWUS53 KGID 230134
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
834 PM CDT Sun Aug 22 2021
NEC019-079-230143-
/O.CAN.KGID.SV.W.0181.000000T0000Z-210823T0200Z/
Buffalo NE-Hall NE-
834 PM CDT Sun Aug 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUFFALO AND
NORTHWESTERN HALL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Nebraska.
LAT...LON 4148 9829 4148 9815 4120 9784 4105 9855
4105 9891 4117 9898 4159 9829
TIME...MOT...LOC 0133Z 246DEG 26KT 4124 9846
$$
NEC077-093-121-125-163-230200-
/O.CON.KGID.SV.W.0181.000000T0000Z-210823T0200Z/
Greeley NE-Nance NE-Merrick NE-Sherman NE-Howard NE-
834 PM CDT Sun Aug 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK...
SOUTHEASTERN SHERMAN AND HOWARD COUNTIES...
At 833 PM CDT, a severe thunderstorm was located over St. Paul, or
22 miles north of Grand Island, moving northeast at 30 mph. A second
severe thunderstorm is located near Ravenna, also moving northeast
at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Cushing around 845 PM CDT.
Palmer around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 9829 4148 9815 4120 9784 4105 9855
4105 9891 4117 9898 4159 9829
TIME...MOT...LOC 0133Z 246DEG 26KT 4124 9846
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels384
WWUS53 KGID 230147
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
847 PM CDT Sun Aug 22 2021
NEC163-230156-
/O.CAN.KGID.SV.W.0181.000000T0000Z-210823T0200Z/
Sherman NE-
847 PM CDT Sun Aug 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Nebraska.
LAT...LON 4107 9847 4127 9866 4159 9829 4148 9829
4148 9815 4120 9784
TIME...MOT...LOC 0146Z 234DEG 26KT 4122 9840
$$
NEC077-093-121-125-230200-
/O.CON.KGID.SV.W.0181.000000T0000Z-210823T0200Z/
Greeley NE-Nance NE-Merrick NE-Howard NE-
847 PM CDT Sun Aug 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK AND
NORTHEASTERN HOWARD COUNTIES...
At 846 PM CDT, a severe thunderstorm was located over St. Paul, or 20
miles north of Grand Island, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Cushing around 855 PM CDT.
Palmer around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4107 9847 4127 9866 4159 9829 4148 9829
4148 9815 4120 9784
TIME...MOT...LOC 0146Z 234DEG 26KT 4122 9840
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels009
WWUS53 KGID 230204
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
904 PM CDT Sun Aug 22 2021
NEC077-093-121-125-230208-
/O.EXP.KGID.SV.W.0181.000000T0000Z-210823T0200Z/
Greeley NE-Nance NE-Merrick NE-Howard NE-
904 PM CDT Sun Aug 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREELEY...WESTERN
NANCE...NORTHWESTERN MERRICK AND NORTHEASTERN HOWARD COUNTIES WILL
EXPIRE AT 900 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Nebraska.
LAT...LON 4107 9847 4127 9866 4159 9829 4148 9829
4148 9815 4120 9784
TIME...MOT...LOC 0158Z 246DEG 26KT 4125 9831
$$
MangelsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 5:50 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 22, 5:50 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 550 PM CDT Sun Aug 22 2021 ...AVIATION UPDATE... .DISCUSSION...(This evening through Sunday) Issued at 305 PM CDT Sun Aug 22 2021 As of 2:45 pm satellite shows the remnants of a pesky, narrow, lower level stratus deck breaking up over the northern portions of the CWA. Under this cloud deck temperatures are struggling to reach 80 degrees. Clear areas are currently into the mid 80s across south central NE, and mid 90s in KS. Breezy southerly flow at the sfc today thanks to a tightening sfc pressure gradient from being wedged between an approaching sfc low to the northwest and the departed sfc high to the northeast. The main focus of the forecast is the severe weather potential this evening and tonight, as well as the heat the next two days. Then in the extended there are plenty of off and on chances for more showers and thunderstorms and warmer than average temps continue. PoPs and the severe weather threat tonight: Ahead of an upper level trof a sfc low is set to move across the Northern Plains later this afternoon. This will push a weak cold front through the area that will then stall around the state line later tonight. This looks to be one of those situations where development of convection will be rather isolated in nature, but what does develop has the chance of quickly going severe. The atmosphere is rather primed for severe weather (though there is a slight cap in place, but the frontal boundary should help with that). Most of our CAPE is coming from daytime heating today, with most models showing around 2,000-3,000 J/kg of MLCAPE and 0-6 km bulk shear of 40-50 kts. Low and midlevel lapse rates look fairly steep, and there is decent low level curvature to the hodograph. This is certainly supportive of supercell development with large hail, damaging winds, and potentially an isolated tornado. Models generally agree that the main timing is between 7pm and 1am, though we could still see a few isolated storms outside this time period. With regards to location, there is disagreement amongst models. The HRRR and the NAMNEST both keep things a little farther south, around the state line, sweeping across from west to east. The RAP shows development over the western CWA that sort of stalls out and dies then redevelops with the LLJ later tonight over the far eastern CWA. The EC and the GFS keep storms focused around the I-80 corridor sweeping from west to east. Even this close in time there is still too much uncertainty as to how exactly this will play out later. The remainder of the forecast is characterized by southwest flow aloft, broad upper level high pressure to our south, and periodic small waves pushing through that bring off and on chances for showers and thunderstorms. Tomorrow and Tuesday look to be uncomfortably hot, with highs well into the 90s and heat indices from 100-105 degrees. Then tomorrow afternoon a weak midlevel wave moves through and could help to spur some late afternoon to early evening showers and storms, a few of which could be strong to severe. Tuesday afternoon another quick shortwave moves through along with a sfc cold front which could bring some showers and storms to the eastern most portions of the CWA Tuesday evening. Beyond Tuesday temperatures come down only slightly, still remaining in the upper 80s and low to mid 90s. Several more perturbations in the flow make their way across the area and bring more off and on chances for rain to the forecast throughout the week. On Thursday a broad upper level trof moves over the NW CONUS and then gradually lifts over Canada on Friday, but a second and more energized trof forms right on its heels and could be something to watch in future forecasts. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday) Issued at 547 PM CDT Sun Aug 22 2021 Main concern is strong to severe storms forming across the outlook area this evening and overnight. A few of these storms could affect the terminals. Otherwise, VFR conditions are expected through the end of the TAF period. Winds will become lighter over the next several hours and will generally remain out of the south and southeast. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Shawkey AVIATION...Shawkey
Hazardous weather outlook, Aug 22, 3:14 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 314 PM CDT Sun Aug 22 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 314 PM CDT Sun Aug 22 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible this evening and overnight. There is a slight risk for severe storms. The main threats will be hail to the size of golf balls and wind gusts to around 60 mph. An isolated tornado is also possible. Heat index values this afternoon will be around 100 degrees for portions of north central Kansas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will again be possible across portions of the outlook area at various points Monday afternoon through Saturday night. A few of these storms could be strong to severe Monday and Tuesday. Monday and Tuesday will feature heat index values around 100 to 105 degrees, mainly within southern and eastern portions of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotters may be needed after 5 PM. Reports of any hail, wind damage, and funnel clouds are always appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Aug 22, 8:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND GST BEAVER CITY 40.14N 99.83W
08/22/2021 E50 MPH FURNAS NE LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS. ALSO PEA SIZE HAIL.
&&
PFANNKUCHSpecial weather statement, Aug 22, 8:11 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
811 PM CDT Sun Aug 22 2021
NEZ073-082>084-230200-
Franklin NE-Phelps NE-Harlan NE-Furnas NE-
811 PM CDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of west central
Franklin, southern Phelps, eastern Furnas and Harlan Counties through
900 PM CDT...
At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Beaver City to 7 miles southwest of Ragan.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Huntley around 820 PM CDT.
Ragan around 825 PM CDT.
Oxford and Stamford around 830 PM CDT.
Other locations in the path of these storms include Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Nebraska.
&&
LAT...LON 4021 10005 4035 9966 4035 9964 4036 9964
4048 9924 4017 9912 4000 9976 4000 9996
TIME...MOT...LOC 0111Z 244DEG 33KT 4016 9983 4026 9942
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RossiSpecial weather statement, Aug 22, 8:13 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Hastings NE
813 PM CDT Sun Aug 22 2021
KSZ006-NEZ084-085-230200-
Smith KS-Franklin NE-Webster NE-
813 PM CDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of northern Smith,
southern Franklin and southwestern Webster Counties through 900 PM
CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm over
Naponee, or 22 miles northeast of Phillipsburg, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bloomington around 825 PM CDT.
Other locations in the path of this storm include Franklin, Riverton
and Inavale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 3997 9907 4000 9907 4000 9908 4011 9909
4021 9856 3995 9855
TIME...MOT...LOC 0113Z 266DEG 25KT 4004 9913
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RossiLocal storm report, Aug 22, 8:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HEAVY RAIN ALMA 40.10N 99.36W
08/22/2021 M3.00 INCH HARLAN NE PUBLIC
VIEWER REPORT RELAYED BY NTV.
&&
PFANNKUCHSpecial weather statement, Aug 22, 8:18 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Hastings NE
818 PM CDT Sun Aug 22 2021
NEZ040-041-046>048-061-062-230200-
Merrick NE-Buffalo NE-Nance NE-Howard NE-Hall NE-Greeley NE-
Sherman NE-
818 PM CDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of southeastern
Greeley, western Nance, northeastern Buffalo, northwestern Merrick,
southern Sherman, Howard and northwestern Hall Counties through 900
PM CDT...
At 818 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenna, or 27 miles north of Kearney, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Rockville around 830 PM CDT.
Ashton and Boelus around 835 PM CDT.
Other locations in the path of this storm include Farwell, Dannebrog,
Elba, St. Paul and Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and central Nebraska.
&&
LAT...LON 4148 9829 4148 9810 4150 9808 4120 9783
4090 9892 4114 9920 4157 9829
TIME...MOT...LOC 0118Z 246DEG 36KT 4110 9896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 22, 8:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL ASHTON 41.25N 98.79W
08/22/2021 E1.00 INCH SHERMAN NE EMERGENCY MNGR
&&
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:18 PM CDT | Special Weather Statement | GID | Sherman | 42 min |
| Aug 22, 7:26 PM CDT | Areal Flood Advisory | GID | Franklin, Furnas, Harlan | 9 hr |
| Aug 22, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 26 min |
| Aug 22, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 31 min |
| Aug 22, 8:11 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 49 min |
| Aug 22, 8:13 PM CDT | Special Weather Statement | GID | Franklin | 47 min |
| Aug 22, 8:18 PM CDT | Special Weather Statement | GID | Howard, Merrick, Sherman | 42 min |
| Aug 22, 8:31 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Nuckolls, Webster | 44 min |
| Aug 22, 8:52 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 53 min |
| Aug 22, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Aug 22, 9:05 PM CDT | Areal Flood Advisory | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:15 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 45 min |
| Aug 22, 9:28 PM CDT | Flash Flood Warning | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:33 PM CDT | Special Weather Statement | GID | Franklin | 42 min |
| Aug 22, 9:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 43 min |
| Aug 22, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Webster | 49 min |
| Aug 22, 11:00 PM CDT | Areal Flood Advisory | GID | Franklin, Harlan, Webster | 8 hr |
| Aug 22, 11:27 PM CDT | Special Weather Statement | GID | Kearney | 48 min |
| Aug 22, 11:40 PM CDT | Special Weather Statement | GID | Thayer | 50 min |
| Aug 23, 12:14 AM CDT | Special Weather Statement | GID | Webster | 46 min |
| Aug 23, 12:38 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 52 min |
| Aug 23, 1:22 AM CDT | Special Weather Statement | GID | Kearney | 23 min |
| Aug 23, 2:14 AM CDT | Special Weather Statement | GID | Webster | 31 min |
| Aug 23, 2:45 AM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| Aug 23, 4:19 AM CDT | Areal Flood Warning | GID | Furnas, Harlan | 6 hr |
| Aug 23, 5:06 AM CDT | Special Weather Statement | GID | Nuckolls | 39 min |
| Aug 23, 5:58 AM CDT | Special Weather Statement | GID | Nuckolls | 47 min |
| Aug 23, 6:21 AM CDT | Areal Flood Advisory | GID | Nuckolls, Webster | 5 hr |
| Aug 23, 9:54 AM CDT | Special Weather Statement | GID | Franklin | 36 min |
| Aug 23, 10:42 AM CDT | Special Weather Statement | GID | Webster | 33 min |
| Aug 23, 3:59 PM CDT | Heat Advisory | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 12 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.